Testosterone for women libido

Common Questions and Answers about Testosterone for women libido

androgel

Avatar f tn Libido in both men and women is related closely to the level of testosterone in the blood (yes women have testosterone produced largely by the adrenal glands and men have so-called female hormones in their system). Testosterone level in the blood can be increased by a number of medications (androgel applied to the skin of the stomach, shots in the buttocks, etc.) all of which require a doctor's prescription.
1453770 tn?1285176419 Both my period & libido is missing this month! I'm not grieving the lack of period, just the libido I've had for about 44 years now! The doctor's prescribed a topical testosterone cream for me, that I have yet to use, because the pharmacy is waiting for a shipment. I've tried Zestra & Excite, but they did nothing.Help!
Avatar f tn I asked my doctor about it once, and she said it didn't increase women's libido very much, something like having to take a major amount of testosterone for a tiny (like 2%) increase in women's libido, according to research. I'd take the research over Redbook magazine.
Avatar n tn I have been on Arimidex for seven months and experienced an increase in libido, I am 72. The Oncologist checked for an increase in testosterone. Result: normal. The Doctor checked with an endocrinologist. The Arimidex is blocking the estrogen production and the body recognizes the testosterone more readily and reacts. Are there other women with this reaction?
Avatar m tn There can be several causes of lack of libido in women which can be physical and psychological. Psychological causes are Depression, stress, anxiety, overwork etc.Physical causes are anemia, medical conditions like diabetes, asthma, hormonal imbalances, menopause etc.Have a frank discussion with your wife about your feelings and emotions. A visit to family clinic may help. Involve her in good foreplay that might help. Take care and regards!
Avatar f tn First of all, yes I have all the hyperthyroid symptoms (trouble sleeping, high energy, high appetite, sometimes nervousness.) But my hyperthyroidism is a clinical treatment to suppress TSH because I've had thyroid cancer (papillary carcinoma.) So the bottom line is that I've learned to deal with all of the symptoms except this one. Second, I wanted to talk about birth control.
463897 tn?1468013750 This forum ( http://www.medhelp.org/forums/Sexual-Dysfunction-for-men-and-women/show/1793 ) is a safe place for men and women to ask serious personal questions about issues such as: pain during intercourse, loss of libido, difficulty achieving orgasm, testosterone & estrogen deficiency, sex after menopause, erectile dysfunction, …to name a few. Please be sure your question is complete and clear before you click on POST. Thanks and welcome to the forum!
Avatar m tn I have prostate cancer and can not use testoserone for better libido . I am also diabetic(type 2 ) .Would ginseng help with these issues .
Avatar m tn I really like his testosterone doctor because even though my husband was on the low-end of normal he still treated my husband because of his symptoms . My husband has been on testosterone therapy for over a year now and he says he feels like a new man. His doctor does all of the follow-up testing every three months to make sure his cardiac health stays OK because of the testosterone. My husband was also dealing with fatigue, muscle loss, enlarged testicles, and interrupted sleep.
Avatar m tn ve been more fatigue, gaining weight and have low libido. I got tested for low T and I just received my test results. The number was 274. I know that 's considered low. I've been doing a lot of research and reading and found out that most of the treatments available give a warning about sleep apnea. I've been diagnosed with sleep apnea. However, I'm under treatment for it (CPAP). Can anybody tell me the relation between Low T, treatment and sleep apnea?
Avatar m tn The first symptoms I noticed were fatigue, no libido, chronic insomnia, ED and testicular shrinkage. Then I started having constant sharp pain, burning, stinging in both my feet, calfs, knee (mostly right leg). I started noticing peeing and bowel movement was becoming difficult (trouble starting, frequency). Then started having testicular pain and sharp pain in the rectum (Urologist diagnosed rectum pain as pelvic floor problem and physical therapy has been helping the rectum pain only).
Avatar m tn Testosterone replacement is a complex thing about which the vast majority of health practitioners are not adequately informed. Frankly, T replacement for the issues you specifically report usually has minimal effect, often just temporary. Overly aggressive T replacement without adequate co-medications (such as HCG) can result in painful testicles and permanent testicular atrophy. There are very few practitioners who are adept at T replacement, which, honestly, is still in its infancy.
Avatar f tn After trying every anti-depressant that you could name with 0 results, I had my testosterone checked. (3 times) I found that I am at the very low range for "normal" in my age group. This Sunday 6-7-09 I started testosterone injections. Too early to tell any results, but I felt like I was at the end of my rope. You may want to have your testosterone checked. I hope this is my answer.
Avatar n tn ve been off it for two years, but my libido and energy level have not returned. Are these levels normal for a 28 year old male in good shape because I have no libido and I used to be extremely horny: Total Testosterone - 531 ng/DL (reference range 250 -1100) Free Testosterone - 60.8 pg/mL (reference range 35 -155) % Free Testosterone - 1.14 L (reference range 1.5 - 2.2) DHT - 42 ng/dL (reference range 25 -75) DHEA SULFATE - 273 (reference range 110 -510 mcg/dL) LH - 5.
Avatar m tn I was on androgel for several years with good libido results before discontinuing due to prostate cancer. After brachytherapy for my cancer, I am in remission, and after 2+ years resumed taking androgel. I am on androgel again, and have high Testosterone levels (about 1000), but my libido has never recovered. I also have had hypothyroidism, but have been taking synthroid for it for many years with no adverse impact on my libido. Does anyone have a suggestion for what to do?
Avatar f tn t need to be worried about the blood test, as women with more testosterone tend to have a slightly higher libido anyway. How long have you and your fiance been together for? Could there be external factors in your relationship that are affecting you on a subconscious level? What is your mood like in general? Are there any problem areas in your life atm, especially arising around the time your libido went down?
401095 tn?1351391770 boosts levels of testosterone in men and estrogen and testosterone in women...I do know that if you have a reproductive gland tumor like prostate cance u r not supposed to take it...anyway i have been taking 10 mg for years but have never been diligent with it everyday...then my friend went to the doctor and she is worn out and he told her to take it....she is also a recovering addict...I was always scared it would make me grow hair on my chest so i took it in small doses...
Avatar n tn Projesterone is also necessary for libido. It is a female harmon. Testesteone and projesterone both are needed in the right proportion to get enhanced libido.For incresing libido there are exercise mostly based on breathing. you may google to fond the techniques. One of the popular and effective exercise is male deer exercise.
Avatar n tn In my opinion this is your normal not every has a highly charged libido. As for the anxiety/panic attacks, I suggest taking a trip by yourself to recharge. Also maybe doing some meditation might help. From a medical standpoint I have no idea. But this just seems like your normal, my suggestion try to not worry about it much and just find something to relax you everyday and distract you from this issue. Hobbies are great for this kind of thing. Hope this helps.
Avatar m tn Iam looking for any way possible to DECREASE my libido or testosterone. Please don't ask why that is not the matter. I have been on a few anti depressants and also a few ADD med's, I have tried the mental ways too. I am looking for a possible herbal, or medical solution for this mostly, but i am openy suggestions. Please do not criticize or try and explain why i shouldn't try this.
Avatar n tn very often low libido is caused by hormone issues especially low testosterone even in women. an endocrinologist is a good resource as is a good obgyn.